# SDR PLGA980114B

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743BA
- Make and model: Saab SF340A
- Aircraft serial: 340A093
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: L38710SA
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 4562 - LGA - AFTER TAKEOFF, THE CREW REPORTED THE MAIN HYDRAULIC SYSTEM WARNING LIGHT ILLUMINATED ALONG WITH LOW PRESSURE AND QTY.  CREW FOLLOWED PROCEDURES AND RETURNED TO LGA.  MAINTENANCE FOUND HYDRAULIC LINE SWIVEL GOING TO RIGHT MAIN GEAR DOWN LOCK LEAKING.  SWIVEL WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (M)
